# SDR UIEA2019041803902

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,361 hours, 12,096 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 089L3995
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS MSG.  REMOVED AND REPLACED THE LT SIDE WINDOW HEAT CONTROL UNIT IAW AMM 30-41-01. OPS CHECKED GOOD.
